# SDR DL767971116

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG: 3RD WHITE EEPLS LGT MISSING F/C LT SIDE.  REPLACED LGT MODULE, CKS GOOD.
